# SDR DALA2024070506799

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N911DQ
- Make and model: Boeing 737932ER
- Aircraft serial: 64882
- Aircraft time: 17,138 hours, 6,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5271290) DURING CLIMB THE EXIT LIGHTS IN FWD GALLEY, 1L AND 1R DOORS CYCLED ON AND OFF MULTIPLE TIMES THEN REMAINED OFF. REMOVED AND REPLACED POWER SUPPLY M1675 PER B737 AMM 33-51. OPS CHECKS GOOD.
